# SDR 99ZZZX3363

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 430375010103
- Condition: Failed
- Location: Main Rotor
- Part time: 215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST CHIP (TRANSMISSION) LIGHT WOULD NOT EXTINGUISH.  REPLACED CDPU.
